# SDR CALA2025043004350

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 90,641 hours, 14,447 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 21SN04466
- Part serial: CFL6348BA
- Condition: Faulted
- Location: Nr 2 Eng Fuel
- Part time: 16,783 hours, 2,358 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEBRIEFED CREW, NO OVWT LANDING, 32K FEET, FUEL FILTER BYPASS R MSG, ENG APPEARED AND SHOWED NORMAL, ALL INDICATIONS NORMAL. 2 HRS OUT. ADVISORY TO STATUS. 304-283-6970. PILOT. REMOVED AND REPLACE #2 ENGINE FUEL FILTER REF AMM 73-11-02-404-008-H00, LEAK CHECK GOOD. OPS CHECK SATISFACTORY. REMOVED & REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01. NO LEAKS FOUND AFTER ENGINE RUN. OPS CHECK GOOD.  PERFORMED HIGH POWER RUN ON NBR 2 ENGINE NO MESSAGES APPEARED. ALL ENGINE INDICATIONS NORMAL.
